Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Henselization of a ring with respect to an ideal


Author: Silvio Greco
Journal: Trans. Amer. Math. Soc. 144 (1969), 43-65
MSC: Primary 13.95
DOI: https://doi.org/10.1090/S0002-9947-1969-0251030-1
MathSciNet review: 0251030
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Arezzo and S. Greco, Sul gruppo delle classi di ideali, Ann. Scuola Norm. Sup. Pisa (3) 21 (1967), 459–483 (Italian). MR 0224604
  • [2] N. Bourbaki, Algèbre commutative. I, II, Hermann, Paris, 1961.
  • [3] -, Algèbre commutative. III, IV, Hermann, Paris, 1961.
  • [4] Silvio Greco, Sull’integritá e la fattorialità dei completamenti 𝑚-adici, Rend. Sem. Mat. Univ. Padova 36 (1966), 50–65 (Italian). MR 0201464
  • [5] Silvio Greco, Piattezza della chiusura henseliana, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 43 (1967), 329–331 (Italian, with English summary). MR 0242813
  • [6] Silvio Greco, Qualche condizione di henselianità per anelli non locali, Matematiche (Catania) 22 (1967), 340–359 (Italian). MR 0228479
  • [7] Silvio Greco, Algebra over nonlocal Hensel rings, J. Algebra 8 (1968), 45–59. MR 0218348, https://doi.org/10.1016/0021-8693(68)90034-3
  • [8] A. Grothendieck, Eléments de géométrie algébrique, Chapter IV, Part 1, Publ. Math. No. 20, Inst. Hautes Études Sci., 1960.
  • [9] -, Éléments de géométrie algébrique, Chapter IV, Part 4, Publ. Math. No. 32, Inst. Hautes Études Sci., 1968.
  • [10] Jean-Pierre Lafon, Anneaux henséliens, Bull. Soc. Math. France 91 (1963), 77–107 (French). MR 0150171
  • [11] Masayoshi Nagata, On the theory of Henselian rings, Nagoya Math. J. 5 (1953), 45–57. MR 0051821
  • [12] Masayoshi Nagata, On the theory of Henselian rings. II, Nagoya Math. J. 7 (1954), 1–19. MR 0067865
  • [13] Masayoshi Nagata, Local rings, Interscience Tracts in Pure and Applied Mathematics, No. 13, Interscience Publishers a division of John Wiley & Sons New York-London, 1962. MR 0155856

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.95

Retrieve articles in all journals with MSC: 13.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251030-1
Article copyright: © Copyright 1969 American Mathematical Society